Fast collocation solvers for integral equations on open arcs

J. Saranen, G. Vainikko

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)57-102
JournalJournal of Integral Equations and Applications
Volume11
Issue number1
Publication statusPublished - 1999
MoE publication typeA1 Journal article-refereed

Keywords

  • collocation method
  • fast solvers
  • hypersingular integral equations
  • periodization
  • singular integral equations

Cite this